# SDR WTAA950209

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 31024575
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE TORQUE FLUCTUATION REPORTED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  ENGINE GROUND RUN-UP ACCOMPLISHED AFTER ABORTED TAKEOFF.  UNABLE TO DUPLICATE DISCREPANCY.  SUBSEQUENT TAKEOFF ATTEMPT ABORTED WITHOUT INCIDENT DUE TO SAME DISCREPANCY.  MAINTENANCE SWAPPED LEFT TORQUE INDICATION FROM BRIDGE '1' TO BRIDGE '2'.  PERFORMED ENGINE GROUND RUN.  LEFT ENGINE TORQUE INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
